Medical Questions > Womens Health > Birth Control Forum

bleeding more than once a month Qlaira oral contraceptive

User Profile
I started using Qlaira oral contraceptive 6weeks after I had my baby in February 2014, I am now starting my fourth month on Qlaira. Every month I started bleeding around day 14 or 15 it lasts a few days and then it stops, then i start bleeding again when I start drinking the dark red tablets and then it also lasts a few days. This month I bled on the first day of the pack and it stopped, I am now on day 4 and started bleeding again, is this normal?


Did you find this post helpful?
|

User Profile
replied June 20th, 2014
Birth Control Answer A47903
Hi,
Welcome to ehealthforum,
The intermittent bleeding that you describe could be suggestive of breakthrough bleeding. It is difficult to comment on the exact cause for the bleeding that you describe in the beginning of your pill pack use without going ahead with further evaluation. Causes like endometrial hyperplasia, uterine fibroids or polyps, bleeding abnormalities, hormonal imbalances, thyroid abnormalities, probable pregnancy (due to contraceptive failure) should be looked for and ruled out. Do not ignore your symptoms. Visit your doctor/gynecologist for further evaluation, clarification and assistance. Look out for development of any new symptoms. Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Drink plenty of water. Take adequate rest. Maintain healthy diet and lifestyle.
Take care.


|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.